MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARASTAR; CARDIAC IRREVERSIBLE ELECTROPORATION SYSTEM GENERATOR

BOSTON SCIENTIFIC CORPORATION FARASTAR; CARDIAC IRREVERSIBLE ELECTROPORATION SYSTEM GENERATOR
Model Number M004PF61M401
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a farastar generator was selected for use.A farastar 301 error occurred, and troubleshooting steps included repositioning the catheter, changing the catheter and cable, but the error persisted.The generator was power cycled and moved to another hospital-grounded power outlet, yet the error remained.Consequently, the procedure was not completed, and it is unknown if the patient was sedated.This event is being reported for aborted/cancelled procedure with a patient under sedation.
 
Additional Manufacturer Narrative
On january 24, 2025, a field service engineer visited the site, replaced the hv master pcba, updated the calibration data, and completed functional testing.The system is now in good working condition.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Additional information added to b5: describe event or problem.On (b)(6) 2025, a field service engineer visited the site, replaced the hv master pcba, updated the calibration data, and completed functional testing.The system is now in good working condition.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a farastar generator was selected for use.A farastar 301 error occurred, and troubleshooting steps included repositioning the catheter, changing the catheter and cable, but the error persisted.The generator was power cycled and moved to another hospital-grounded power outlet, yet the error remained.Consequently, the procedure was not completed, and it is unknown if the patient was sedated.On (b)(6) 2025, a field service engineer visited the site, replaced the hv master pcba, updated the calibration data, and completed functional testing.The system is now in good working condition.Additional information revealed that the patient was under general anesthesia at the time of the event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
On (b)(6) 2025, a field service engineer visited the site, replaced the hv master pcba, updated the calibration data, and completed functional testing.The system is now in good working condition.Upon receipt at our post market quality assurance laboratory.The farastar master pcba was inspected for damage and defects.No physical damage or major visual defects were observed.The returned farastar master pcba was installed in a known good generator for functional testing.Generator was powered and passed post with no errors.A set of 5 ablations was performed with no issues or unexpected behaviors observed.

Brand Name
FARASTAR
Common Device Name
CARDIAC IRREVERSIBLE ELECTROPORATION SYSTEM GENERATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key21324145
Report Number2124215-2025-06327
Device Sequence Number7866091
Product Code QZI
UDI-Device Identifier00191506042882
UDI-Public00191506042882
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P230030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM004PF61M401
Device Catalogue NumberM004PF61M401
Device Lot Number0103745438
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by Manufacturer05/23/2025
08/04/2025
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date06/13/2025
08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown